L'œuvre de Louis Antoine et son influence
Publications mathématiques et informatique de Rennes no. S6  (1988), Talk no. 5, 35 p.
@article{PSMIR_1988___S6_A5_0,
     author = {Ibisch, Horst},
     title = {L'\oe uvre de Louis Antoine et son influence},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S6},
     year = {1988},
     note = {talk:5},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1988___S6_A5_0}
}
Ibisch, Horst. L'œuvre de Louis Antoine et son influence. Publications mathématiques et informatique de Rennes, no. S6 (1988), Talk no. 5, 35 p. http://www.numdam.org/item/PSMIR_1988___S6_A5_0/

[1] J.W. Alexander, Remarks on a Point set constructed by ANTOINE, Proc. Nat. Acad. Sci., U.S.A., vol. 10 (1924), 10-12. | JFM 50.0661.03

[2] J.W. Alexander, An example of a simply connected surface bounding a region which is not simply connected, Proc. Nat. Acad. Sci., U.S.A., vol. 10 (1924) 8-10. | JFM 50.0661.02

[3] P. Alexandroff und H. Hopf, TOPOLOGIE, Springer-Verlag Berlin 1935. | Zbl 0013.07904

[4] L. Antoine, Sur la possibilité d'étendre l'homéomorphie de deux figures à leurs voisinages, C.R. Acad. Sci. Paris t. 171 (1920), 661-633. | JFM 47.0524.01

[5] L. Antoine, Sur l'homéomorphie de deux figures et de leurs voisinages. J. Math. Pures Appl., vol. 86 (1921), 221-325. | JFM 48.0650.01 | Numdam

[6] R.H. Bing, A homéomorphism between the 3-sphere and the Sum of two solid horned spheres. Ann. of Math. vol. 56 (1952), 354-362. | MR 49549 | Zbl 0049.40401

[7] L.E.J. Brouwer, Beweis des JORDANSCHEN Satzes für den n-dimensionalen Raum, Math. Ann. Bd. 71 (1912), 314. | JFM 42.0418.02

[8] L.E.J. Brouwer, Über die periodischen Transformationen der Kreisscheibe und der Kugelfläche, Math. Ann., vol. 80 (1919) 39-41. | JFM 47.0527.01 | MR 1511946

[9] M. Brown, A proof of the generalized SCHOENFLIES theorem. Bull. Amer. Math. Soc. 66 (1960), 74-76. | MR 117695 | Zbl 0132.20002

[10] A. Denjoy, C.R. Acad. Sci. Paris, t. 149 (1909), 1048.

A. Denjoy, C.R. Acad. Sci. Paris, t. 151 (1910), 138.

[11] R.D. Edwards, The topology of manifolds and cell-like maps. Proceed. ICM, Helsinki (1978) vol. 1, 111-127. | MR 562601 | Zbl 0428.57004

[12] R.D. Edwards, Approximating certain cell-like maps by homeomorphisms. Voir F. LATOUR Sem. Bourbaki 30è année 1977/78 n° 515. | Zbl 0479.57008

[13] R.H. Fox and E. Artin, Some wild cells and spheres in three dimensional space. Ann. of Math. vol. 42 (1948), 979-990. | MR 27512 | Zbl 0033.13602

[14] M.H. Freedman, The topology of Four-dimensional Manifolds. J. Differential Geom. 17 (1982), 357-453. | MR 679066 | Zbl 0528.57011

[15] G. Julia, Notice nécrologique sur L. Antoine, C.R. Acad. Sci. Paris, t. 272 (8 mars 1971), Vie Académique 71-74.

[16] B. De Kerekjarto, Sur la structure des transformations topologiques des surfaces en elles-même. L'Ens. Math. 35 (1952), 297-316. | Zbl 0016.04403

[17] R.C. Kirby, Stable homéomorphismes and the annulus conjecture. Ann. of Math. 89 (1969), 575-582. | MR 242165 | Zbl 0176.22004

[18] R.C. Kirby and L.C. Siebenmann, On the triangulation of manifolds and the HAUPTVERMUTUNG, Bull. Amer. Math. Soc. 75 (1969), 742-749. | MR 242166 | Zbl 0189.54701

[19] R.C. Kirby and L.C. Siebenmann : Foundational Essays on topological manifolds, smoothings and triangulations. Ann. of. Math. Studies, Princeton U. Press n)88 (1977). | MR 645390 | Zbl 0361.57004

[20] E.E. Moise, Geometric Topology in dimensions 2 and 3, Graduate texts in Mathematics. Springer Verlag N.Y. 1977. | MR 488059 | Zbl 0349.57001

[21] F. Quinn, Ends of maps. III : Dimension 4 and 5. J. Differential Geom. 17 (1982), 503-521. | MR 679069 | Zbl 0533.57009

[22] A. Schoenflies, Die Entwickelung der Lehre von den Punktmannigfaltigkeiten. Jber. Dtsch. Math. Ver. Leipzig 1908. | JFM 31.0070.08

[23] J.H.C. Whitehead, A certain open manifold whose group is unity. Quart. Jour. Math. 2 (6) (1935), 268-279. | JFM 61.0607.01 | Zbl 0013.08103